# SDR QMLA2021021820008

- Difficulty date: February 17, 2021
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N404AM
- Make and model: Bell 407
- Aircraft serial: 54546
- Aircraft time: 1,806 hours, 6,506 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: O-Ring
- Condition: Out Of Position
- Location: Oil Filter
- Stage of operation: NR
- How discovered: O
- Nature of condition: W, K
- Precautionary procedure: O

## Discrepancy

DURING MGB OIL FILTER CHANGE, FOUND O-RING IN WRONG GROOVE ON OIL CLOGGING INDICATOR FOR THE LOWER END OF FILTER.  THERE ARE TWO GROOVES BUT ONE IS JUST PART OF THE DESIGN OF THE HOUSING AND IF O-RING IS IN THIS WRONG GROOVE, UNFILTERED OIL CAN BYPASS THE FILTER AND CAUSE CONTAMINATION TO SPREAD THROUGHOUT OIL SYSTEM.
